It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board

  • Sexual side effects of Trileptal?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-01-2005, 05:28 PM   #1
    Hydroxpl
    Member
     
    Hydroxpl's Avatar
     
    Join Date: Aug 2003
    Location: ca, usa
    Posts: 59
    Hydroxpl HB User
    Sexual side effects of Trileptal?

    Hi everyone i'm 19 years old and I've been on trileptal for epilepsy for probably a year now... I've come to discover that it is very difficult for me to get an erection during both sex and masturbation... I'm a pretty healthy young man, there shouldn't be anything else affecting my sexual health. I was wondering if someone has got any insights on this?

    thanx

    Last edited by Hydroxpl; 03-01-2005 at 05:29 PM.

     
    Sponsors Lightbulb
       
    Old 03-02-2005, 04:23 AM   #2
    mudhound
    Senior Veteran
    (male)
     
    mudhound's Avatar
     
    Join Date: Nov 2002
    Location: Bean Station, TN, usa
    Posts: 2,189
    mudhound HB User
    Re: Sexual side effects of Trileptal?

    Ive not been on that nor has the wife. Some people take this med for mental illnesses. I only know of one person that is taking it. She (sorry) clains that is is the mircile drug. It works for her.
    __________________
    God Bless

    Mudhound

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Trileptal Side Effects mmolsen Epilepsy 7 03-21-2010 09:08 PM
    does the Betaxolol cause sexual problems? toothartist High & Low Blood Pressure 12 09-11-2009 08:41 AM
    Trileptal side effects? aletagob Bipolar Disorder 0 03-11-2008 09:18 PM
    Trileptal, vaginal pain and side effects tanaiah Epilepsy 0 11-05-2007 04:38 AM
    Sexual Side effects after SSRI's ? AdultSwim Depression 6 04-08-2007 01:17 PM
    Sexual side effects of Trileptal? Hydroxpl Epilepsy 0 03-01-2005 05:33 PM
    Has anyone tried SAM-e the "no sexual side effect" anti-depressant? JNanas Depression 0 06-24-2004 03:19 AM
    Male Needs Your Help in Alleviating/Eliminating Antidepressant Sexual Side Effects!!! peaceseeker2 Depression 11 10-09-2003 06:42 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:18 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!